# SDR ASAA2020060832781

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 20,144 hours, 6,353 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 6343
- Condition: Stuck
- Location: Bleed Air Sys
- Part time: 61,786 hours, 24,336 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE GROUND WITH 65% N1 THE LEFT DUCT PRESSURE WAS 33 PSI AND THE RIGHT WAS 53 PSI. GROUNDED - YES. ACCOMPLISHED T/C NG-36WC-00001 ENGINE BLEED AIR HEALTH CHECK NR 1 ENG NO DEFECTS NOTED. DURING CROSSOVER CK FOUND NR 2 ENG HAD HIGH DUCT PRESSURE, AND PRESSURE SPIKED DURING ENGINE ACCELERATION. ACCOMPLISHED BLEED AIR HEALTH CK ON NR 2 ENG PER T/C NG-36WC-00001, FOUND SCREW PROTRUDING FROM VALVE POSITION INDICATION ON PRSOV POSSIBLY INTERFERING WITH MOVEMENT. R&R NR 2 PRSOV PER AMM 36-11-04-000 /400-801, OPS / LEAK CK GOOD BOTH ENGINES PASS CROSSOVER CK REF AMM 36-11-00-710-801.
